# SDR 9804759952

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION AND NOISE COMING FROM NOSE GEAR AREA AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MCI AND LANDED WITHOUT INCIDENT. EMERGENCY WAS DECLARED DUE TO OVERWEIGHT LANDING CONDITION.  MAINTENANCE FOUND LEFT NOSE GEAR DOOR LINK BROKEN.  REPLACED LINK AND LEFT NOSE GEAR DOOR ASSEMBLY WHICH WAS DAMAGED.
